# SDR AALA201601049019

- Difficulty date: December 4, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RUDDER HINGE ARM NR 4 AT RIB 6 HAS EXCESSIVE PLAY.  REPLACED HINGE IAW AMM 55-36-41-0401.
